# SDR 2DYA20201026001

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 58,992 hours, 34,821 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF THE LT GENERATOR EICAS DISPLAYED DROPPED OFF LINE.  THE A/C RETURNED TO THE GATE.  MAINTENANCE REPORTED LEFT IDG REQUIRED SERVICING.  MX COMPLETED IDG SERVICING ACCORDANCE, IAW AMM12-13-03.  A/C DEPARTED SUCCESSFULLY WITH NO FURTHER INCIDENT.
